CONSERVATION OF FORESTRY BIOMASS AND WILDLIFE POPULATION: A MATHEMATICAL MODEL

Full Article - PDF

Published: 2015-04-29

Page: 1-15


MANJU AGARWAL

Department of Mathematics and Astronomy, University of Lucknow, Lucknow-226007, India.

RACHANA PATHAK

Department of Mathematics and Astronomy, University of Lucknow, Lucknow-226007, India.

*Author to whom correspondence should be addressed.


Abstract

A non-linear mathematical model for conservation of forestry biomass and wildlife population is proposed and analyzed. In the modelling process, it is assumed that the growth rate of wildlife conservation is proportional to the depletion of forestry biomass due to wildlife population. It also studies the affect of illegal trade in forestry biomass and wildlife population. The model equations are analyzed mathematically with regard to the nature of equilibrium points and their stabilities using the theory of nonlinear ordinary differential equations and numerical simulations. It also obtained sufficient conditions for the persistence of the system by using differential inequality.

Keywords: Biomass, mathematical model, stability, persistence


How to Cite

AGARWAL, M., & PATHAK, R. (2015). CONSERVATION OF FORESTRY BIOMASS AND WILDLIFE POPULATION: A MATHEMATICAL MODEL. Asian Journal of Mathematics and Computer Research, 4(1), 1–15. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/56

Downloads

Download data is not yet available.